# SDR 99ZZZX3485

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater
- Part time: 170 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, REGULATOR WAS FOUND LEAKING AT UPPER GASKET.
